Följ
Maciej Zworski
Maciej Zworski
Professor of Mathematics, University of California, Berkeley
Verifierad e-postadress på math.berkeley.edu - Startsida
Titel
Citeras av
Citeras av
År
Semiclassical analysis
M Zworski
American Mathematical Soc., 2012
12952012
Mathematical theory of scattering resonances
S Dyatlov, M Zworski
American Mathematical Soc., 2019
5912019
Scattering matrix in conformal geometry
C Graham, M Zworski
Invent. Math. 152 (1), 89-118, 2003
5322003
Complex scaling and the distribution of scattering poles
J Sjöstrand, M Zworski
Journal of the American Mathematical Society 4 (4), 729-769, 1991
4001991
Geometric control in the presence of a black box
N Burq, M Zworski
Journal of the American Mathematical Society 17 (2), 443-471, 2004
2422004
Resonances in physics and geometry
M Zworski
Notices of the AMS 46 (3), 319-328, 1999
2371999
Pseudospectra of semi-classical (pseudo) differential operators
N Dencker, J Sjöstrand, M Zworski
arXiv preprint math/0301242, 2003
2272003
Distribution of poles for scattering on the real line
M Zworski
Journal of functional analysis 73 (2), 277-296, 1987
2231987
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175, 673-682, 1996
2151996
Scattering asymptotics for Riemann surfaces
L Guillopé, M Zworski
Annals of mathematics 145 (3), 597-660, 1997
1961997
Quantum decay rates in chaotic scattering
S Nonnenmacher, M Zworski
1912009
Scattering metrics and geodesic flow at infinity
R Melrose, M Zworski
Inventiones mathematicae 124, 389-436, 1996
1841996
Dynamical zeta functions for Anosov flows via microlocal analysis
S Dyatlov, M Zworski
Annales scientifiques de l'École normale supérieure 49 (3), 543-577, 2016
1802016
Fast soliton scattering by delta impurities
J Holmer, J Marzuola, M Zworski
Communications in mathematical physics 274, 187-216, 2007
1642007
Fractal Weyl laws for chaotic open systems
WT Lu, S Sridhar, M Zworski
Physical review letters 91 (15), 154101, 2003
1592003
Distribution of resonances for spherical black holes
AS Barreto, M Zworski
Mathematical Research Letters 4, 103-122, 1997
1521997
From quasimodes to resonances
SH Tang, M Zworski
Mathematical Research Letters 5, 261-272, 1998
1471998
Sharp polynomial bounds on the number of scattering poles
M Zworski
1461989
Lower bounds on the number of scattering poles
J Sjöstrand, M Zworski
Communications in partial differential equations 18 (5-6), 847-857, 1993
136*1993
Mathematical study of scattering resonances
M Zworski
Bulletin of Mathematical Sciences 7, 1-85, 2017
1342017
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20